AMS eContent Search Results
Matches for: msc=(53C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 59 of 59 found      Go to page: 1 2

[31] Wlodzimierz Jelonek. Positive and negative 3-K-contact structures. Proc. Amer. Math. Soc. 129 (2001) 247-256. MR 1694866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Santiago R. Simanca. A $\text{K}$-energy characterization of extremal Kähler metrics. Proc. Amer. Math. Soc. 128 (2000) 1531-1535. MR 1664359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Henrik Pedersen and Yat Sun Poon. A note on rigidity of 3-Sasakian manifolds. Proc. Amer. Math. Soc. 127 (1999) 3027-3034. MR 1605929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Burkhard Wilking. The normal homogeneous space ${\bigl(\mathsf{SU}(3)\times\mathsf{SO}(3)\bigr)/\mathsf{U}^{\bullet}(2)}$ has positive sectional curvature. Proc. Amer. Math. Soc. 127 (1999) 1191-1194. MR 1469441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Marcos Dajczer and Luis Florit. Euclidean conformally flat submanifolds in codimension two obtained as intersections. Proc. Amer. Math. Soc. 127 (1999) 265-269. MR 1458866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Yiping Mao. A converse of the Gelfand theorem. Proc. Amer. Math. Soc. 125 (1997) 2699-2702. MR 1401748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] María Laura Barberis. Hypercomplex structures on four-dimensional Lie groups. Proc. Amer. Math. Soc. 125 (1997) 1043-1054. MR 1353375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Isabel Dotti. On the curvature of certain extensions of $H$-type groups. Proc. Amer. Math. Soc. 125 (1997) 573-578. MR 1350939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Fiammetta Battaglia. $S^1$-quotients of quaternion-Kähler manifolds. Proc. Amer. Math. Soc. 124 (1996) 2185-2192. MR 1307492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Thomas Ivey. New examples of complete Ricci solitons . Proc. Amer. Math. Soc. 122 (1994) 241-245. MR 1207538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Fangyang Zheng. K\"ahler-Einstein surfaces with nonpositive bisectional curvature . Proc. Amer. Math. Soc. 121 (1994) 1217-1220. MR 1200182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jun Jie Tang. Solvability of the equation $\Delta\sb gu+\tilde{S}u\sp \sigma=Su$ on manifolds . Proc. Amer. Math. Soc. 121 (1994) 83-92. MR 1174496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Geo Grantcharov and Oleg Muškarov. Hermitian $*$-Einstein surfaces . Proc. Amer. Math. Soc. 120 (1994) 233-239. MR 1186132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Zhong Min Shen. Rigidity theorems for nonpositive Einstein metrics . Proc. Amer. Math. Soc. 116 (1992) 1107-1114. MR 1123666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Y. S. Poon. Twistor spaces with meromorphic functions . Proc. Amer. Math. Soc. 111 (1991) 331-338. MR 1036990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Novica Blažić. On almost Einstein holomorphic vector bundles over Hermitian surfaces . Proc. Amer. Math. Soc. 110 (1990) 201-209. MR 1023350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Johann Davidov and Oleg Muškarov. Twistor spaces with Hermitian Ricci tensor . Proc. Amer. Math. Soc. 109 (1990) 1115-1120. MR 1017845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Zhong Min Shen. Some rigidity phenomena for Einstein metrics . Proc. Amer. Math. Soc. 108 (1990) 981-987. MR 1007511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Tetsuo Ukai. The visibility axiom on a Hadamard manifold whose geodesic flow is of Anosov type . Proc. Amer. Math. Soc. 104 (1988) 577-583. MR 962831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Claude LeBrun. A rigidity theorem for quaternionic-K\"ahler manifolds . Proc. Amer. Math. Soc. 103 (1988) 1205-1208. MR 955010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] S. I. Goldberg and H. Gauchman. Characterizing $S\sp m$ by the spectrum of the Laplacian on $2$-forms . Proc. Amer. Math. Soc. 99 (1987) 750-756. MR 877051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Claude LeBrun. On the topology of self-dual $4$-manifolds . Proc. Amer. Math. Soc. 98 (1986) 637-640. MR 861766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Yoshio Matsuyama. On a $2$-dimensional Einstein Kaehler submanifold of a complex space form . Proc. Amer. Math. Soc. 95 (1985) 595-603. MR 810170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Carolyn Gordon and Wolfgang Ziller. Naturally reductive metrics of nonpositive Ricci curvature . Proc. Amer. Math. Soc. 91 (1984) 287-290. MR 740188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Michael R. Gabel and Stanley M. Zoltek. Decomposability preserving curvature operators with an application to Einstein manifolds . Proc. Amer. Math. Soc. 90 (1984) 303-308. MR 727255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Bill Watson. New examples of strictly almost K\"ahler manifolds . Proc. Amer. Math. Soc. 88 (1983) 541-544. MR 699430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Martin A. Magid. Shape operators of Einstein hypersurfaces in indefinite space forms . Proc. Amer. Math. Soc. 84 (1982) 237-242. MR 637176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Masahiro Kon. Real minimal hypersurfaces in a complex projective space . Proc. Amer. Math. Soc. 79 (1980) 285-288. MR 565355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Frieder-Jens Lange and Udo Simon. Eigenvalues and eigenfunctions of Riemannian manifolds . Proc. Amer. Math. Soc. 77 (1979) 237-242. MR 542091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 59 of 59 found      Go to page: 1 2